Theorems on maximality for spatial mappings and some applications
Doklady Akademii Nauk, Tome 289 (1986) no. 4, pp. 780-784
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_4_a1,
author = {V. I. Gavrilov and A.N. Kanatnikov and S. V. Kravtsev and A. A. Simushev},
title = {Theorems on maximality for spatial mappings and some applications},
journal = {Doklady Akademii Nauk},
pages = {780--784},
year = {1986},
volume = {289},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_4_a1/}
}
TY - JOUR AU - V. I. Gavrilov AU - A.N. Kanatnikov AU - S. V. Kravtsev AU - A. A. Simushev TI - Theorems on maximality for spatial mappings and some applications JO - Doklady Akademii Nauk PY - 1986 SP - 780 EP - 784 VL - 289 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1986_289_4_a1/ LA - ru ID - DAN_1986_289_4_a1 ER -
V. I. Gavrilov; A.N. Kanatnikov; S. V. Kravtsev; A. A. Simushev. Theorems on maximality for spatial mappings and some applications. Doklady Akademii Nauk, Tome 289 (1986) no. 4, pp. 780-784. http://geodesic.mathdoc.fr/item/DAN_1986_289_4_a1/